4 weeks ago he had his first remicade infusion and a couple DAYS later had another one. Last week he had his third treatment. He is still not gaining weight. Has lost 60 plus pounds since december. Still has many.. diarehas per day. Has lost his job and I am so worried. Please any suggestions would be greatly appriciated!
I don't have any suggestions for him but I do You. I have started to get counseling for myself so that I can give my 25 yr old daughter the emotional support she needs so badly. I wish she would see someone herself too, she is sad and she feels so lonely being in this disease and that it's so embarrassing not to mention extremely painful.
- Remicade Information for Consumers
- Remicade Information for Healthcare Professionals (includes dosage details)
- Side Effects of Remicade (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 3 answers
Posted 24 Apr 2012 • 2 answers
Posted 25 Jul 2014 • 1 answer
Posted 31 Jan 2017 • 2 answers
Posted 3 May 2018 • 0 answers